Aa
A
A
A
Close
ADD / ADHD Community
3.38k Members
Avatar universal

Migraine

I get migraines daily while taking concerta for ADHD, is this normal
2 Responses
189897 tn?1441126518
COMMUNITY LEADER
No, that would be unusual.  If the migraines started soon after you started the Concerta, then there might be a connection.  But basically, Concerta is out of your system after about 8 to 10 hours.  Anxiety is a common co-disorder with ADHD and that might be more of the problem.  Are you on any other meds?  How long have the migraines been going on?   Anything else happen during that time period?  What do you take for migraine relief?
189897 tn?1441126518
COMMUNITY LEADER
Don't know if this will be helpful, but just came across this while doing research.
   " Stomachaches or Headaches. No one knows why stimulants cause these problems in some children and adults. But often it’s helpful if the patient eats something before taking the pill. If the problem persists, it may be necessary to try a non-stimulant medication."

Have an Answer?
Top Children's Development Answerers
189897 tn?1441126518
San Pedro, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Fearing autism, many parents aren't vaccinating their kids. Can doctors reverse this dangerous trend?
Yummy eats that will keep your child healthy and happy
What to expect in your growing baby
Is the PS3 the new Prozac … or causing ADHD in your kid?
Autism expert Dr. Richard Graff weighs in on the vaccine-autism media scandal.
Could your home be a haven for toxins that can cause ADHD?